# SDR ABXA030135

- Difficulty date: April 16, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 59,769 hours, 60,071 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Misaligned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S WINDOW WOULD NOT OPEN.  FOUND SCREW IN UPPER FORWARD CORNER OF FIRST OFFICER'S WINDOW TO BE TO LONG AND MIS-ALIGNED WINDOW TRACK.  REPLACED WITH SHORTER SCREW.  WINDOW OPS CHECKED GOOD IAW DC-9 MM 56.
